U.S. doctors online nowAsk doctors free
A 22-year-old male asked:

I have been taking vitamin b complex and e pills after workout for a week now & i am noticing that my urine is getting yellow..is it because of pills?

2 doctor answers5 doctors weighed in
Dr. Michael Dugan
Specializes in Hematology
Multivitamins: Can produce a change in urine color such as this.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Rashid Khan
Internal Medicine 35 years experience
Yes: It is from the b.Complex vitamin pills , they turn the color of urine bright yellow sometime.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Oct 23, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.